# SDR UALA2010051401644

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 55,435 hours, 8,092 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8102522
- Condition: Dented
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK BAY TRIM AIR SUPPLY DUCT IS DENTED.   REPLACED DUCTS AND SUPPORT ROD. REPLACED ACM. INSTALLED CLAMPS AND BONDING WIRE. EICAS MSG ERASED R PACK, OPS CK OK.
